Rotational Surfaces With Rotations In x(3)x(4)-Plane


ARSLAN K. , BULCA B.

APPLIED MATHEMATICS E-NOTES, vol.21, pp.103-109, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 21
  • Publication Date: 2021
  • Title of Journal : APPLIED MATHEMATICS E-NOTES
  • Page Numbers: pp.103-109

Abstract

In the present study we consider generalized rotational surfaces in Euclidean 4-space E-4. Further, we obtain some curvature properties of these surfaces. We also introduce some kind of generalized rotational surfaces in E-4 with the choice of meridian curve. Finally, we give some examples.